Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Addicted to masturbation. Is it good for health? Having behavioral and skin problems. How to stop masturbating?

Hello Doc , I m a Indian Lives in New Delhi. Sex: Male Age: 24 Status: Unmarried. Height: 5 4 Skin Color: Reddish Brown. I Started Masturbating since when I was 15yrs old But I Don t remember from what exact age I started masturbating almost EVERY DAY atleast One time per day. Sometimes I masturbate 2-3times per day & now it has became a routine habbit for me from past 5-7 years i Guess and i cant stop it. Even in a Day time If I dont masturbate, I get angry, frustrated & starts Headache so to get a relaxation & relief to my body I Start masturbating.... & it feels me better for while. I sleeps a lot... Sometimes Even if I sleep continuous 5-6hrs in night again in day time I must sleep 5-6hrs & same thing before sleeping I have to masturbate. Sometimes to me, it isn t better sleep as I have a more sudden wake up and the whole day I get a headache and I m more sleepy. if I masturbate more than once in a day, the next day I ll be hating myself and asking myself was it worth it? But still I do Because without masturbating I can t fall sleep. Masturbation is kinda my Sleeping Tablet. So it must be done every night. I m sick of masturbating & missing my long time Long Distance GirlFriend. I cant have sex with her or with anyone else so plz gimme some other advice to stop masturbating. My Question is, Is it Good for my health Daily Masturbating? Because I have been masturbating from last 5-7years Daily... I dont have any problem with my pennis..... but i am having some behavioural problems like trembeling, shivering , Cant talk to anyone properly, Often time tongue twist, Crowd fear, Having pain in Low Back. I m so lazy too. I got Skin Problem too: Wrinkles on face, small black heads, small small red Acne & Pimples on Face. My face is Lil Dry & Oily. Is this because of masturbating Daily? I Don t use any cosmetic products on my face, except Face wash & soaps. Visited lots of Gold Medalist Dermatologist . But none of there s prescription worked on my Face :( (NOTE: I didn t told them I Masturbate Daily) I wanna look awesome & healthy. Plz help me... Suggest me any tablet to stop masturbating Lolz but please help me out... I m a Student & I must study daily 12-18Hrs. So I can t be busy in other activities & get my busy mind. My empty mind is Masturbates Shop. :( & I feel just coz of this I m not able to concentrate on studies.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Masturbation is not abnormal. The urge to masturbate is a normal physiological process. If you are overdoing it, then it may be causing problems for you. I also suggest that you continue to visit with your dermatologist for acne and pimples and also any other issue that you have mentioned. It will greatly help with your self esteem as well. A psychiatrist's consultation may help ease your anxiety regarding all the issues you have brought up. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor